How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask Caring doc Your Own Question
Caring doc
Caring doc, Doctor
Category: OB GYN
Satisfied Customers: 6585
Experience:  Experienced in dealing with cases of infertility, sexual dysfunction, obs/gyn
25020506
Type Your OB GYN Question Here...
Caring doc is online now

My period ended on the 4th of may. I took plan on the 7th of

This answer was rated:

My period ended on the 4th of may. I took plan b on the 7th of may. And yesterday, the 12th I started bleeding
JA: Are you in any pain? How regular are your periods?
Customer: Not in any paid. It’s not very regular, but I do get it once a month. Occasionally, I skip a month and get one at the very start and then and the very end of a month My cycle lengths aren’t that consistent as well My blood started yesterday quite brown/black with a few clots. Then today, it just started bleeding more red like a normal period. Just slightly lighter than usual
JA: Is there anything else the Doctor should know before I connect you? Rest assured that they'll be able to help you.
Customer: Thats all!
Hi.Welcome to just answer.I am caring doc.I can help you today. 

I am reviewing your question please give me some time.

Customer: replied 11 days ago.
Sure, thanks

Are you taking regular contraception?

Customer: replied 11 days ago.
Nope no regular contraception

Ok I am typing my answer please give me some time!

Customer: replied 11 days ago.
Sure. Also, I have taken Plan b quite a few times before which has maybe caused my cycle to not be regular. This is the first time the bleeding has happened
Customer: replied 11 days ago.
I’m currently on 14 of my cycle too

Respected customer, there is nothing to worry about, it is perfectly fine to experience bleeding after plan b,it is an indication that plan b has worked and you are not pregnant. You may not have experienced it before,but it is very common.

You may experience some irregularities for a month after you take plan B,but your next cycle should be normal.

I hope it helps.

Let me know if you have any questions please.

I would be glad to help you further.

Customer: replied 11 days ago.
I see! Thank you. But is this considered a period? Or just a bleeding in between? It’s been 2 days now of blood
Customer: replied 11 days ago.
the clots, brown/black colours are normal too?

It is not your period, plan b can make your period come earlier than regular, but in most cases it is a week early,you got bleeding in the middle, it is probably just irregular bleeding. Clots are normal as well.

You may get your period with some delay!

Customer: replied 11 days ago.
Ah okay sure! That’s great then- feeling more reassured that plan b has worked. That was my main worry
Customer: replied 11 days ago.
That’s all! Thank you so much for your help

You are most welcome:)

Caring doc and other OB GYN Specialists are ready to help you